# SDR COMA0760516

- Difficulty date: August 4, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 33,172 hours, 31,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5387 - FLOOR EMERGENCY LIGHTS FOR ROWS 2, 3, 4 AND 5 ARE INOP.  REMOVED AND REPLACED EMERGENCY FLOOR LIGHT STRIP FOR ROWS 2, 3, 4 AND 5.
